# SDR NWAA080849984

- Difficulty date: March 5, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N984US
- Make and model: Doug DC-9-32
- Aircraft serial: 47383
- Aircraft time: 89,914 hours, 80,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE AFT SECTION HAD FAILED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND OPERATIONALLY CHECKED THE SYSTEM.  THE AIRCRAFT RETURNED TO SERVICE.
